MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; Introducer, catheter

ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; Introducer, catheter
Model Number LSN25501
Medical Device Problem Codes Fluid/Blood Leak (1250); Product Quality Problem (1506)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 06/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for initial implant procedure on (b)(6) 2026.During procedure, it was found that the introducer exhibited no backflow when being flushed and exhibited signs of air leakage into the tool.A structural issue on the hemostasis valve of the introducer was alleged.The introducer was not used and replaced to proceed with the procedure.Then, fluoroscopy imaging was performed, and air was suspected to be present in the right atrium and right ventricular outflow tract.The air was dissipated eventually, and the procedure was concluded with no further patient consequences.Patient condition was stable post operation.

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 50 CM
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25660801
Report Number2017865-2026-13471
Device Sequence Number16053944
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)11238385(17)281231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSN25501
Device Lot Number11238385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown